# SDR CA040728005

- Difficulty date: May 6, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,305 hours
- Engine: Pwa PT6T3B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 212076007003
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

0.5 L OF HYDRAULIC FLUID LOST FROM NR 2 SYSTEM IN 1 HOUR OF FLIGHT.  LEAK ISOLATED TO NR 2 ACCUMULATOR.  ACCUMULATOR REPLACED AND A/C RETURNED TO SERVICE.
